MHD free convection flow of visco-elastic fluid past an infinite vertical porous plate

Citation
Mk. Chowdhury et Mn. Islam, MHD free convection flow of visco-elastic fluid past an infinite vertical porous plate, HEAT MASS T, 36(5), 2000, pp. 439-447
Citations number
14
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanical Engineering
Journal title
HEAT AND MASS TRANSFER
ISSN journal
0947-7411 → ACNP
Volume
36
Issue
5
Year of publication
2000
Pages
439 - 447
Database
ISI
SICI code
0947-7411(200009)36:5<439:MFCFOV>2.0.ZU;2-5
Abstract
This work provides a comprehensive theoretical analysis of a two-dimensiona l unsteady free convection flow of an incompressible, visco-elastic fluid p ast an infinite vertical porous plate. Solutions for the zero order perturb ation velocity profile, the first order perturbation velocity and temperatu re profiles in closed form are obtained with the help of Laplace transform technique. The numerical solutions are carried out for the Prandtl number 0 .1, 0.72, 1.0, 1.5 and 2.0 which are appropriate for different types of liq uid metals and for different values of magnetic field parameter, M.